# SDR AALA202306135062

- Difficulty date: May 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,199 hours, 11,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: C4107
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 29,234 hours, 11,656 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL MESSAGE 3R DOOR CHECK SLIDE PRESSURE.  MAINTENANCE REPLACED THE R3 DOOR SLIDE INFLATION RESERVOIR ASSEMBLY PER AMM 25-62-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
